Alert archive / Kentucky / Frost Advisories in 2009

Frost Advisory 2, NWS Louisville, KY

May 17, 200914 counties in Kentucky; 6 counties in Indiana

NWS Louisville, KY issued this frost advisory at May 17, 2009, 2:55 PM EDT for 14 counties in Kentucky; 6 counties in Indiana. It took effect at May 18, 2009, 1:00 AM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
May 17, 2009, 2:55 PM EDT (18:55 UTC)
In effect from
May 18, 2009, 1:00 AM EDT
Expired
May 18, 2009, 7:05 AM EDT
In force
6 hr
Issued by
NWS Louisville, KY

Counties Clark County, IN, Dubois County, IN, Jefferson County, IN, Orange County, IN, Scott County, IN, Washington County, IN, Bourbon County, KY, Clark County, KY, Fayette County, KY, Franklin County, KY, Harrison County, KY, Henry County, KY, Jessamine County, KY, Madison County, KY, Nicholas County, KY, Oldham County, KY, Scott County, KY, Shelby County, KY, Trimble County, KY, Woodford County, KY

The radar

The Louisville radar (KLVX), 84 km from the middle of the area, began a volume at 18:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.9 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2009-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2009-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -228 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1762 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
-228 m²/s²
0-3 km storm-relative helicity
-141 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KLMK 171855
NPWLMK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOUISVILLE KY
255 PM EDT SUN MAY 17 2009

...FROST ADVISORY FOR PORTIONS OF SOUTHERN INDIANA AND 
NORTHERN KENTUCKY...

.MOSTLY CLEAR SKIES TONIGHT ALONG WITH VERY LIGHT SURFACE WINS
WILL ALLOW TEMPERATURES TO FALL INTO THE MID AND UPPER 30S ACROSS
PORTIONS OF SOUTHERN INDIANA AND NORTHERN KENTUCKY. AREAS OF LIGHT
FROST WILL BE POSSIBLE ACROSS THE ADVISORY AREA.

INZ076>079-083-092-KYZ031>037-040>043-048-049-057-180500-
/O.NEW.KLMK.FR.Y.0002.090518T0500Z-090518T1200Z/
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CLARK IN-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-
JESSAMINE KY-CLARK KY-MADISON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...JEFFERSONVILLE...LA GRANGE...BEDFORD...NEW CASTLE...
SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...VERSAILLES...
LEXINGTON...PARIS...CARLISLE...NICHOLASVILLE...WINCHESTER...
RICHMOND
255 PM EDT SUN MAY 17 2009 /155 PM CDT SUN MAY 17 2009/

...FROST ADVISORY IN EFFECT FROM 1 AM EDT /MIDNIGHT CDT/ TO 8 AM
EDT /7 AM CDT/ MONDAY...

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM EDT TO 8 AM EDT MONDAY.

HIGH PRESSURE WILL PROVIDE MOSTLY CLEAR SKIES TONIGHT ALONG WITH
VERY LIGHT SURFACE WINDS. TEMPERATURES ARE EXPECTED TO DROP INTO
THE MID AND UPPER 30S TOWARD SUNRISE. AREAS OF FROST ARE LIKELY TO
DEVELOP...MAINLY IN THE FAVORED COLD AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

MJ
4 follow-up statements
000 
WWUS73 KLMK 171908 CCA
NPWLMK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOUISVILLE KY
308 PM EDT SUN MAY 17 2009

...FROST ADVISORY FOR PORTIONS OF SOUTHERN INDIANA AND 
NORTHERN KENTUCKY...

.MOSTLY CLEAR SKIES TONIGHT ALONG WITH VERY LIGHT SURFACE WINDS
WILL ALLOW TEMPERATURES TO FALL INTO THE MID AND UPPER 30S ACROSS
PORTIONS OF SOUTHERN INDIANA AND NORTHERN KENTUCKY. AREAS OF LIGHT
FROST WILL BE POSSIBLE ACROSS THE ADVISORY AREA.

INZ076>079-083-092-KYZ031>037-040>043-048-049-057-180500-
/O.NEW.KLMK.FR.Y.0002.090518T0500Z-090518T1200Z/
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CLARK IN-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-
JESSAMINE KY-CLARK KY-MADISON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...JEFFERSONVILLE...LA GRANGE...BEDFORD...NEW CASTLE...
SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...VERSAILLES...
LEXINGTON...PARIS...CARLISLE...NICHOLASVILLE...WINCHESTER...
RICHMOND
308 PM EDT (208 PM CDT) SUN MAY 17 2009

...FROST ADVISORY IN EFFECT FROM 1 AM EDT /MIDNIGHT CDT/ TO 8 AM
EDT /7 AM CDT/ MONDAY...

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM EDT TO 8 AM EDT MONDAY.

HIGH PRESSURE WILL PROVIDE MOSTLY CLEAR SKIES TONIGHT ALONG WITH
VERY LIGHT SURFACE WINDS. TEMPERATURES ARE EXPECTED TO DROP INTO
THE MID AND UPPER 30S TOWARD SUNRISE. AREAS OF FROST ARE LIKELY TO
DEVELOP...MAINLY IN THE FAVORED COLD AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

MJ
000 
WWUS73 KLMK 180327
NPWLMK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOUISVILLE KY
1127 PM EDT SUN MAY 17 2009

...FROST ADVISORY FOR PORTIONS OF SOUTHERN INDIANA AND NORTHERN
KENTUCKY...

.MOSTLY CLEAR SKIES TONIGHT ALONG WITH VERY LIGHT SURFACE WINDS
WILL ALLOW TEMPERATURES TO FALL INTO THE MID AND UPPER 30S ACROSS
PORTIONS OF SOUTHERN INDIANA AND NORTHERN KENTUCKY. AREAS OF
LIGHT FROST WILL BE POSSIBLE ACROSS THE ADVISORY AREA.

INZ076>079-083-092-KYZ031>037-040>043-048-049-057-180900-
/O.CON.KLMK.FR.Y.0002.090518T0500Z-090518T1200Z/
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CLARK IN-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-
JESSAMINE KY-CLARK KY-MADISON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...JEFFERSONVILLE...LA GRANGE...BEDFORD...NEW CASTLE...
SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...VERSAILLES...
LEXINGTON...PARIS...CARLISLE...NICHOLASVILLE...WINCHESTER...
RICHMOND
1127 PM EDT SUN MAY 17 2009 /1027 PM CDT SUN MAY 17 2009/

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT /7 AM CDT/
MONDAY...

HIGH PRESSURE WILL PROVIDE MOSTLY CLEAR SKIES TONIGHT ALONG WITH
VERY LIGHT SURFACE WINDS. TEMPERATURES ARE EXPECTED TO DROP INTO
THE MID AND UPPER 30S TOWARD SUNRISE. AREAS OF FROST ARE LIKELY TO
DEVELOP...MAINLY IN THE FAVORED COLD AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
000 
WWUS73 KLMK 180726
NPWLMK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOUISVILLE KY
326 AM EDT MON MAY 18 2009

...FROST ADVISORY FOR PORTIONS OF SOUTHERN INDIANA AND NORTHERN
KENTUCKY...

.CLEAR SKIES FOR THE REMAINDER OF THE NIGHT...ALONG WITH LIGHT
SURFACE WINDS...WILL ALLOW TEMPERATURES TO FALL INTO THE MID AND
UPPER 30S ACROSS PARTS OF SOUTHERN INDIANA AND NORTHERN KENTUCKY.
LIGHT FROST WILL BE POSSIBLE PRIMARILY IN LOW-LYING RURAL AREAS
BEFORE TEMPERATURES START TO WARM FOR THE DAY.

INZ076>079-083-092-KYZ031>037-040>043-048-049-057-181200-
/O.CON.KLMK.FR.Y.0002.000000T0000Z-090518T1200Z/
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CLARK IN-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-
JESSAMINE KY-CLARK KY-MADISON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...JEFFERSONVILLE...LA GRANGE...BEDFORD...NEW CASTLE...
SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...VERSAILLES...
LEXINGTON...PARIS...CARLISLE...NICHOLASVILLE...WINCHESTER...
RICHMOND
326 AM EDT MON MAY 18 2009 /226 AM CDT MON MAY 18 2009/

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT /7 AM CDT/
THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT /7 AM CDT/ THIS
MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
000 
WWUS73 KLMK 181105
NPWLMK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOUISVILLE KY
705 AM EDT MON MAY 18 2009


INZ076>079-083-092-KYZ031>037-040>043-048-049-057-181215-
/O.CAN.KLMK.FR.Y.0002.000000T0000Z-090518T1200Z/
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CLARK IN-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-
JESSAMINE KY-CLARK KY-MADISON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...JEFFERSONVILLE...LA GRANGE...BEDFORD...NEW CASTLE...
SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...VERSAILLES...
LEXINGTON...PARIS...CARLISLE...NICHOLASVILLE...WINCHESTER...
RICHMOND
705 AM EDT MON MAY 18 2009 /605 AM CDT MON MAY 18 2009/

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS CANCELLED THE
FROST ADVISORY. 

TEMPERATURES ACROSS THE REGION HAVE RISEN INTO THE LOWER 40S WITH
SUNRISE AND THE THREAT OF FROST HAS ENDED. THEREFORE THE FROST
ADVISORY HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this frost advisory went out at May 17, 2:46 PM EDT, 9 minutes earlier.

Area forecast discussion, May 17, 2:46 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
246 PM EDT SUN MAY 17 2009

.SHORT TERM (TONIGHT AND MONDAY)...

AFTERNOON SAT IMAGERY SHOWING MID-UPPER LEVEL CLOUD SHIELD
CONTINUING TO MAKE SLOW PROGRESS EASTWARD.  PARTLY TO MOSTLY SUNNY
SKIES WERE NOTED ACROSS THE REGION THIS AFTERNOON WITH TEMPERATURES
IN THE LOWER 60S IN THE WEST TO THE UPPER 50S IN THE EAST.

MAIN FORECAST CHALLENGE TONIGHT WILL BE SKY CONDITIONS AND
TEMPERATURES...AS WELL AS THE POTENTIAL FOR SOME FROST MAINLY ACROSS
OUR NORTHERN AND NORTHEAST SECTIONS.  CONSENSUS OF SHORT TERM
DETERMINISTIC AND ENSEMBLE GUIDANCE CONTINUES TO SHOW A DECREASE IN
CLOUDS TONIGHT ACROSS THE FORECAST AREA.  MODELS MAY BE A BIT TOO
FAST IN CLEARING THINGS OUT...BUT FEEL THAT MOST AREAS WILL LIKELY
BE CLEAR BY EVENING WEST OF I-65...AND PROBABLY BY MIDNIGHT IN THE
I-75 CORRIDOR.  AS SFC HIGH BUILDS IN FROM THE WEST...COMBINATION OF
CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL AT A
GOOD CLIP LATER TONIGHT.  CURRENT GUIDANCE SEEMS TO HAVE A VERY GOOD
HANDLE ON THINGS WITH LOWS TONIGHT DROPPING INTO THE MID AND UPPER
30S ACROSS OUR NORTHERN COUNTIES OF SOUTHERN INDIANA AND PORTIONS OF
THE BLUEGRASS REGION OF CENTRAL KENTUCKY.  AM A BIT CONCERNED THAT
IF CLOUDS TAKE LONGER TO CLEAR OUT OF THE EAST...THAT FORECAST TEMPS
MAY BE TOO COLD.  THIS WILL HAVE TO BE MONITORED CLOSELY THIS
EVENING.

AS FOR THE FROST THREAT...IT APPEARS THAT A LIGHT FROST IS LIKELY
TONIGHT ACROSS THE FAR NORTHERN AND NORTHEAST SECTIONS OF OUR
FORECAST AREA.  IT DOES NOT APPEAR TO BE A WIDESPREAD KILLING FROST
BY ANY MEANS...BUT SOME SENSITIVE VEGETATION MAY BE AFFECTED.  AM
CONCERNED THAT FROST MAY HAVE A BIT OF A HARD TIME FORMING DUE TO
VERY DRY AIR (DEWPOINTS IN THE UPPER 20S) NEAR THE SURFACE.  WHILE
THERE IS SOME RESIDUAL MOISTURE FROM RECENT RAINS...AM NOT TOTALLY
SURE HOW MUCH IS THERE FOR A DECENT FROST.  NONETHELESS...GIVEN THE
GROWING SEASON AND FROST POTENTIAL...HAVE COORDINATED WITH
SURROUNDING OFFICES AND WILL ISSUE A FROST ADVISORY FOR PORTIONS OF
SOUTHERN INDIANA AND NORTHERN KENTUCKY.  THIS ADVISORY IS MAINLY
NORTH OF I-64.  THIS DOES NOT INCLUDE THE LOUISVILLE METRO
AREA...BUT WILL INCLUDE THE FRANKFORT AND LEXINGTON AREAS.

FOR MONDAY...HIGH PRESSURE ALOFT AND AT THE SURFACE WILL HOLD SWAY
AND RESULT IN SUNNY SKIES WITH MODERATING TEMPERATURES.  HAVE KEPT
TEMPS CLOSE TO THE PREVIOUS FCST OF UPPER 60S IN THE NORTHEAST AND
CENTRAL SECTIONS WITH NEAR 70 IN THE WEST AND SOUTHWEST.

.LONG TERM (MON NIGHT THRU SUN)...

MON NIGHT THRU WED NIGHT...

SOME FROST CONCERNS EAST MONDAY NIGHT...OTHERWISE THIS WILL BE A
CLEAR PERIOD WITH A WARMING TREND CONTINUING TUE AND WED.

UPR LEVEL HEIGHTS WILL RISE SIGNIFICANTLY THRU THIS PERIOD AS
CENTRAL/SRN ROCKIES HIGH MOVES EWD TO THE OH VLY BY END OF THIS
PERIOD. SFC RIDGE ACRS THE OH VLY MON NIGHT WILL SHIFT SEWD A BIT TO
EKY/THE VIRGINIAS. WITH CALM WINDS/CLEAR SKIES...MAX RADIATIONAL
COOLING WILL TAKE TEMPS TO DEWPOINTS AND ALLOW FROST TO FORM IN THE
RIVER VALLEYS (SUCH AS FRANKFORT) AND OTHER LOW LYING AREAS (MAINLY
IN THE LAKE CUMBERLAND AREA) OF OUR ERN FA. HERE WOULD EXPECT LOWS
AS COLD AS THE MID 30S WHILE OTHER SPOTS SUCH AS LEX SHUD BE CLOSER
TO 40.

SFC RIDGE AXIS WILL GENERALLY REMAIN ANCHORED ACRS OUR FA THRU WED
AS AFOREMENTIONED UPR HI CENTER APPROACHES.

DAYTIME TEMPS WILL CONTINUE A WARMING TREND TUE AND WED WITH FULL
SUN AND A WEAK SLY COMPONENT OF WIND...REACHING 80 DEGS AND HIGHER
BY WED AT MOST LOCATIONS.

THU THRU SUN...

WILL RUN PRIMARILY WITH HPC WITH THIS FCST WHICH IS MOSTLY A BLEND
OF THE ENSEMBLE MEANS FROM THE GFS/ECMWF. WITH THIS...WILL INSERT
LOW CHC POPS BEGINNING ON SAT AND INCREASE THEM A BIT ON SUN...THIS
IN THE BALLPARK WITH OUR NEIGHBORING OFFICES.

FOR THU AND FRI...A DEEP RIDGE SHUD KEEP OUR FA DRY WITH LOWER/MID
80 MAX TEMPS AND A CONTINUATION OF INCREASING DEWPOINTS. BY THE
WEEKEND...RETROGRADING UPR/SFC LOWS NEARING AND ENTERING THE MS/AL
GULF COASTS...SHUD RESULT IN SOME OVERRUNNING MOISTURE NORTH OF
QSTNRY BNDRY IN THE TN VLY. MID RANGE OP MODELS DIVERGE WITH THEIR
MOVEMENT/TIMING OF RETROGRADING LOW...SO ENSEMBLES/CONSISTENCY WITH
HPC AND OUR NEIGHBORS...SEEM THE WAY TO GO AT THIS POINT.

TEMPS SHUD BE ABOVE NORMAL THU AND FRI...THEN COOL TO NEAR NORMAL
FOR THE WEEKEND WITH MORE CLOUDS AND A THREAT OF RAIN.

&&

.AVIATION (17/18Z TAFS)...

VFR CIGS/VSBY EXPECTED THROUGH THE FORECAST PD. CIRRUS SHIELD
CONTINUES TO MOVE EAST-SOUTHEAST AS CLEARING CONTINUES TO BUILD IN
FROM THE WEST. KSDF AND KBWG ARE EXPECTED TO GO CLEAR WITHIN THE
NEXT 1-3 HOURS.  KLEX SHOULD GO MOSTLY CLEAR BY LATE AFTERNOON OR BY
EARLY EVENING.  ONLY REAL AVIATION CONCERN WILL BE GUSTY WINDS THIS
AFTERNOON.  SFC WINDS OUT OF THE NE WILL BE SUSTAINED AT 10-13KTS
WITH GUSTS OF 19-22KTS THROUGH THE AFTERNOON. THESE WINDS WILL
SUBSIDE BY 17/21-23Z AND THEN REMAIN LIGHT OUT OF THE NE FOR THE
REMAINDER OF THE NIGHT.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FROST ADVISORY FROM 1 AM TO 8 AM EDT MONDAY FOR KYZ031>037-040>
     043-048-049-057.
IN...FROST ADVISORY FROM 1 AM TO 8 AM EDT MONDAY FOR
     INZ076>079-083-092.

SHORT TERM....MJ
LONG TERM.....DK
AVIATION......MJ
Hazardous weather outlook, May 17, 11:03 AM EDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
1103 AM EDT SUN MAY 17 2009

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-180715-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
1103 AM EDT (1003 AM CDT) SUN MAY 17 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

Nearby

Frost Advisories in Kentucky, 2009Frost Advisories in Indiana, 2009Every frost advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.